| Model Number |
BURR, OVAL, 8 FLUTE 4.0MM X 13CM |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the anterior cruciate ligament surgery, the burr stopped working and did not rotate anymore.The console displayed the error message "handpiece overloaded".Replacing the handpiece did not resolve the problem; only replacing the burr solve the problem.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 05-mar-2026 - further information was received: it was reported that during the anterior cruciate ligament surgery, the burr overheated.Update 06-mar-2026 majung: it was reported that during the anterior cruciate ligament surgery, the burr overheated and did not rotate.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.